Skip to content
My WebMD Sign In, Sign Up

Announcements

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
Bipolar probs? I'm Not Sure!!/ last part poss. trigger
avatar
bpcookie posted:
Hello my little Dahlings, Ive been stable for over 10 yrs. but for the past months Ive been having mood swings. Im going through Peri-menopause, and have been blaming that and thought that my pain issues were just adding to the depression part. I am on Hormone replacement meds. and yesterday my blood results came back and I was told that my hormone lvls are perfect.

Could my pain meds cause mania? I know that my Hydrocodone causes me to be hyper, but I rarely use it. Im on Lyrica twice a day and Tramadol once a day. Could one or both meds be causing the mood swings?

I talk to my Pdoc next week but wanted your opinions. You ppl know me so well. This just isnt like me at all.

(trigger) its been 5 yrs today, that my dog Cookie past away. Just makes me want to cry even more.
Please join my community called GRUMPY GROUPIES ( http://exchanges.webmd.com/grumpy-groupies ) Fun and serious topics, nothing is taboo. So get on over there. Weirdo's are welcomed.
Reply
 
avatar
ibex7 responded:
Cookie hun,

Meds we take are meant to stabilize our mood swings. This does'nt mean that our strong emotional feelings are eliminated. Put simply, we deserve to grieve and feel our sorrow, not be medicated out of our own rationality.

Another thing. Back when I worked in the pharmaceutical business, we were taught that medications may vary as much as 15% in their active ingredient. That meant that our doses of meds are not as precise from pill to pill, as we may all trust that they are. You aren't just a diagnostic label, you are also wonderfully human. Enjoy the bad days along with the good. - goat
Sometimes you don't mean to say what you mean to say you mean.
 
avatar
bpcookie replied to ibex7's response:
Hey Goat, What worries me most are the rapid mood swings that Ive been having. I will feel manic and with in an hour or so, I will feel depressed or even angry. The depression part is bothersome but nothing that I can't handle. Its the mania and anger that I can't handle.

Interesting info. about medication. Never knew that until you told me. Thanks for letting me know.
Please join my community called GRUMPY GROUPIES ( http://exchanges.webmd.com/grumpy-groupies ) Fun and serious topics, nothing is taboo. So get on over there. Weirdo's are welcomed.


Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

TO DROP MY WEIGHT, I DROPPED THE DIET SOFT DRINKS.
Been on Zonegran for about five years and a type II diabetic for 35 years using metaformin and insulin. It appears the jury is in for me on ... More
Was this Helpful?
6 of 10 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.